# SDR AWXA200600590

- Difficulty date: March 22, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53672003300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED AFT PIT FLOOR PANEL NR 151 HF AFT SIDE DELAMINATED.  MAINTENANCE REMOVED DELAMINATED FLOOR PANEL NR 151 HF AT BS 56, WL 2150 AND FROM BL Y765 TO BL Y865 IAW AIBUS 320 SRM 53-02-00 FIG 209 AND MCG IRM 9701.  FABRICATED REPLACEMENT AFT CARGO COMPARTMENT PANEL NR 151 HF IAW AIRBUS 320 SRM 53-02-00 FIG 209 AND MCG IRM 9701.  INSTALLED FABRICATED PARTS AT BS 53 TO BS 56, WL Z150 AND FROM BL Y765 TO Y865 IAW AIRBUS 320 SRM 53-02-00 PGS 231 TO 236 FIG 209 AND MCG IRM 9701.
